Periodic points and topological entropy of one-dimensional maps

L Block, J Guckenheimer, M Misiurewicz, Lai-Sang Young

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationLecture notes in math
PublisherSpringer
Pages18-34
Volume819
StatePublished - 1980

Cite this

Block, L., Guckenheimer, J., Misiurewicz, M., & Young, L-S. (1980). Periodic points and topological entropy of one-dimensional maps. In Lecture notes in math (Vol. 819, pp. 18-34). Springer.